I get light burning and discomfort after I have been on antibiotics and sterioids. I had fungal penile infection a year and half back. Why does this keep happening?
Welcome to icliniq.com.
Relax and do not worry. If it is very minor burning, then there is nothing to worry much. How is your urine stream? Good or bad. There might be subclinical infection in your urine which is causing this. I suggest you get below tests done if possible and take below medicines.
Urine routine, culture and sensitivity, uroflowmetry. Take:
1. Syrup Cital 10 ml in glass of water in morning, afternoon and evening for one month.
2. Tablet Flavospas 1 tablet in morning, afternoon and evening for one month.
Urine color might appear red with Flavospas. So, do not get tense or panic.
Thank you doctor,
Urine flow is good, full stream and is fine. Just light burning sensation and little red.
Welcome back to icliniq.com.
I have gone through the image sent by you (attachment removed to protect patient identity). It looks perfectly fine, so no need to worry at all. If possible, get done urine routine, urine culture and sensitivity. The above tests will rule out any infection in urine. Drink good amount of water daily upto 2.5 litres per day. Take medicines which were prescribed by me previously. Definitely burning should go and it is nothing major, so do not worry.
Query: Hello doctor, I was diagnosed with fungal ear infection yesterday. Doctor asked me to get admitted in the hospital for a microsuction to remove fungal debris. Is it mandatory to stay at the hospital overnight for a microsuction? Can microsuction be done as an out patient procedure without staying in... Read Full >>
Answer: Hi, Welcome in icliniq.com.I would like to tell you that fungal infection in ear is quite common and it may be treated by: Cleaning the ear: Cleaning may be done by suction or syringing or by cotton swab. Antifungal ear drops to be used three or four times a day. Anti-inflammatory medicine to reliev... Read Full
Query: Hello doctor, I am having some pain on the head of my penis. Coupled with this is the fact that the left side of the head of the penis is red and inflamed. It is as if there is a small but extremely uncomfortable moving sensation within that area. I can actually feel the head of my penis acutely no... Read Full >>
Answer: Hello, Welcome to icliniq.com. The lesions look like balanitis or rash due to infection. The most common cause can be skin irritants or allergy. Check for blood sugar, avoid allergens like deodorant or new soap or medicine. Use Candid B gel locally for one week. If symptoms are not improved, please ... Read Full
Query: Hi doctor,I am suffering from a urinary infection for the last one week. I am unable to control urine. But, no medication is taken yet. I am a 34 year old female. My height is 154 cm and weight 76 kg. Read Full >>
Answer: Hi,Welcome to icliniq.com.First get a complete urine examination done along with urine culture. Keep a good perineal hygiene.You may use some vaginal wash. I suggest you antibiotic like Levofloxacin along with tablet Darilong (Darifenacin) once a day to treat urine infection and control urine. Cons... Read Full
Ask your health query to a doctor online?Ask an Urologist Now